loading
Documents

Research.Publish.Connect.

Paper

Paper Unlock

Author: Manuel Duarte Ortigueira

Affiliation: UNINOVA and DEE of Faculdade de Ciências e Tecnologia da UNL, Portugal

ISBN: 978-989-674-001-6

Keyword(s): Linear Scale Invariant Systems, Fractional Linear Systems, Fractional Quantum Derivative.

Related Ontology Subjects/Areas/Topics: Informatics in Control, Automation and Robotics ; Signal Processing, Sensors, Systems Modeling and Control ; Time Series and System Modeling

Abstract: The Linear Scale Invariant Systems are introduced for both integer and fractional orders. They are defined by the generalized Euler-Cauchy differential equation. It is shown how to compute the impulse responses corresponding to the two regions of convergence of the transfer function. This is obtained by using the Mellin transform. The quantum fractional derivatives are used because they are suitable for dealing with this kind of systems.

PDF ImageFull Text

Download
CC BY-NC-ND 4.0

Sign In Guest: Register as new SciTePress user now for free.

Sign In SciTePress user: please login.

PDF ImageMy Papers

You are not signed in, therefore limits apply to your IP address 35.173.57.202

In the current month:
Recent papers: 100 available of 100 total
2+ years older papers: 200 available of 200 total

Paper citation in several formats:
Duarte Ortigueira M. and (2009). ON THE LINEAR SCALE FRACTIONAL SYSTEMS - An Application of the Fractional Quantum Derivative.In Proceedings of the 6th International Conference on Informatics in Control, Automation and Robotics - Volume 2: ICINCO, ISBN 978-989-674-001-6, pages 196-202. DOI: 10.5220/0002246901960202

@conference{icinco09,
author={Manuel {Duarte Ortigueira}},
title={ON THE LINEAR SCALE FRACTIONAL SYSTEMS - An Application of the Fractional Quantum Derivative},
booktitle={Proceedings of the 6th International Conference on Informatics in Control, Automation and Robotics - Volume 2: ICINCO,},
year={2009},
pages={196-202},
publisher={SciTePress},
organization={INSTICC},
doi={10.5220/0002246901960202},
isbn={978-989-674-001-6},
}

TY - CONF

JO - Proceedings of the 6th International Conference on Informatics in Control, Automation and Robotics - Volume 2: ICINCO,
TI - ON THE LINEAR SCALE FRACTIONAL SYSTEMS - An Application of the Fractional Quantum Derivative
SN - 978-989-674-001-6
AU - Duarte Ortigueira, M.
PY - 2009
SP - 196
EP - 202
DO - 10.5220/0002246901960202

Login or register to post comments.

Comments on this Paper: Be the first to review this paper.